Hiroshima Mathematical Journal

Numerical interfaces in nonlinear diffusion equations with finite extinction phenomena

Tatsuyuki Nakaki

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 18, Number 2 (1988), 373-397.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206129730

Digital Object Identifier
doi:10.32917/hmj/1206129730

Mathematical Reviews number (MathSciNet)
MR955377

Zentralblatt MATH identifier
0666.65081

Subjects
Primary: 65M99: None of the above, but in this section
Secondary: 35K55: Nonlinear parabolic equations 76R50: Diffusion [See also 60J60] 92A08

Citation

Nakaki, Tatsuyuki. Numerical interfaces in nonlinear diffusion equations with finite extinction phenomena. Hiroshima Math. J. 18 (1988), no. 2, 373--397. doi:10.32917/hmj/1206129730. https://projecteuclid.org/euclid.hmj/1206129730


Export citation

References

  • [1] J. G. Berryman and C. J. Holland, Stability of the separable solution for fast diffusion, Arch. Rational Mech. Anal., 74 (1980), 379-388.
  • [2] M. Bertsch, R. Kersner and L. A. Peletier, Positivity versus localization in degenerate diffusion equations, to appear.
  • [3] H. Brezis and M. G. Crandall, Uniqueness of solutions of the initial-value problem for ut -0(w)=0, J. Math. Pures Appl., 58 (1979), 153-163.
  • [4] J. L. Graveleau and P. Jamet, A finite difference approach to some degenerate nonlinear parabolic equations, SIAM J. Appl. Math., 20 (1971), 199-223.
  • [5] M. E. Gurtin and R. C. MacCamy, On the diffusion of biological populations, Math. Biosci., 33(1977), 35-49.
  • [6] M. A. Herrero and J. L. Vazquez, The one-dimensional nonlinear heat equation with absorption: Regularity of solutions and interfaces, SIAM J. Math. Anal., 18 (1987), 149- 167.
  • [7] A. S. Kalashnikov, The propagation of disturbances in problems of non-linear heat conduction with absorption, Z. Vycisl. Mat. i Mat. Fiz., 14 (1974), 891-905.
  • [8] R. Kersner, The behavior of temperature fronts in media with nonlinear thermal conductivity under absorption, Vestn. Mosk. un-ta, matem., 33 (1978), 44-51.
  • [9] R. Kersner, Nonlinear heat conduction withabsorption: Space localization and extinction in finite time, SIAM J. Appl. Math., 43 (1983), 1274-1285.
  • [10] B. F. Knerr, The behavior of the support of solutions of the equation of nonlinear heat conduction with absorption in one dimension, Trans. Amer. Math. Soc., 249 (1979), 409-424.
  • [11] M. Mimura, T. Nakaki and K. Tomoeda, A numerical approach to interface curves for some nonlinear diffusion equations, Japan J. Appl. Math., 1 (1984), 93-139.
  • [12] P. Rosenau and S. Kamin, Thermal waves in an absorbing and convecting medium, Physica, 80 (1983), 273-283.
  • [13] A. E. Scheidegger, The physics of flow through porous media, Third edition, University of Toronto press, 1974.
  • [14] K. Tomoeda, Convergence of numerical interface curves for nonlinear diffusion equations, Advances in computational methods for boundary and interior layers, Lecture notes of an international short course held in association with the BAIL III conference 18-19 June 1984, Trinity College, Dublin, Ireland.